# SDR CA180510012

- Difficulty date: May 10, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 976 hours
- Engine: Pwc PW207D
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 304534402
- Condition: Failed
- Location: Engine
- Part time: 773 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAILED INSULATION CHECK 77-21-00 PARA C.  (TC# 20180510012)
